RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 54, Issue 6  


Breaking solitons. IV
O. I. Bogoyavlenskii
1123
On the smoothness of solutions of differential equations at singular points of the boundary of the domain
A. V. Babin
1134
Etale topologies of schemes over fields of finite type over $\mathbf Q$
V. A. Voevodskii
1155
Versal deformations of differential forms of real degree on the real line
V. P. Kostov
1168
The identities of a group with nilpotent commutator subgroup are finitely based
A. N. Krasilnikov
1181
New explicit formulas for the norm residue symbol, and their applications
L. V. Kuz'min
1196
The Boutroux ansatz for the second Painleve equation in the complex domain
V. Yu. Novokshenov
1229
An inverse problem for a class of one-dimensional Shrodinger operators with a complex periodic potential
L. A. Pastur, V. A. Tkachenko
1252
Criteria for uniform invertibility of regular approximations of one-dimensional singular integral operators with piecewise continuous coefficients
V. S. Pilidi
1270
Free topological groups of metrizable spaces
V. V. Uspenskii
1295
Holomorphic extension of CR-functions with singularities on a hypersurface
A. M. Kytmanov
1320
Criteria for admissibility of rules of inference with parameters in the intuituonistc propositional calculus
V. V. Rybakov
1331
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019